# SDR DALA2023112209638

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 72,821 hours, 9,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 MTC WAS SCHEDULED TO REPLACE A CRACKED SIDE SEALING SECTION (DEPRESSOR) P/N F534753732140, BUT THEY DO NOT HAVE THE PARTS ON HAND TO ACCOMPLISH A PERMANENT REPAIR. THE DAMAGE WAS ORIGINALLY DEFERRED PER A330 SRM 53-00-29-300-002, WHICH ALLOWS CRACK DAMAGE UP TO 5.9IN FOLLOWING A STOP DRILL AND APPLICATION OF SPEED TAPE. AFTER FURTHER INSPECTION, MTC IDENTIFIED THAT THE CRACK DAMAGE HAD JUMPED THE ORIGINAL STOP DRILL AND NOW EXTENDS 8 INCHES LONG, BEYOND THE ALLOWABLE LIMITS OF THE SRM. CORRECTIVE ACTION: REF ER/A 613960-14. (5073125)
